International Journal of Mathematics and Computational Science
Articles Information
International Journal of Mathematics and Computational Science, Vol.1, No.2, Apr. 2015, Pub. Date: Mar. 25, 2015
On Natural Partial Orders of IC-Abundant Semigroups
Pages: 25-29 Views: 1239 Downloads: 483
Authors
[01] Chunhua Li, School of Science, East China Jiaotong University, Nanchang, Jiangxi, China.
[02] Baogen Xu, School of Science, East China Jiaotong University, Nanchang, Jiangxi, China.
Abstract
In this paper, we will investigate the natural partial orders on IC-abundant semigroups. After giving some properties and characterizations of natural partial orders on abundant semigroups, we consider IC-abundant semigroups. We prove that an IC-abundant semigroup is locally ample if and only if the natural partial order on the semigroup is compatible with the multiplication.
Keywords
Abundant Semigroup, Natural Partial Order, IC-Abundant Semigroup, Locally Ample
References
[01] El-qallali, A. & Fountain, J. B., Idempotent-connected abundant semigroups. Proc. Roy. Soc. Edinburgh, 91, pp. 79-90, 1981.
[02] Fountain, J. B., Abundant semigroups, Proc. London Math. Soc., 44, pp.103-129,1982.
[03] Namboorpad, K. SS., The natural partial order on a regular semigroup, Proc. Edinburgh Math. Soc., 23, pp.249-260,1980.
[04] Petrich, M., Completely regular semigroups. New York, Jhon Wiley and Sons Inc., 1999.
[05] Lawson, M. V., The natural partial order on an abundant semigroup, Proc. Edinburgh Math. Soc., 30, pp.169-186, 1987.
[06] Li, C., Guo, X. & Liu, E., Good congruences on perfect rectangular bands of adequate semigroups, Advances in Mathematics, 38, pp.465-476, 2009.
[07] Li, C. & Liu, E., Fuzzy good congruences on Left semi-perfect abundant semigroups, Comm. Algebra, 39, pp. 3090-3103, 2011.
[08] Li, C., On fuzzy congruences of a type B semigroup I, International Mathematical Forum, 9, pp.367-375, 2014.
[09] Li, C., Wang, L. & Fan, Z., The structure of abundant semigroups with a multiplicative type B transversal, Advances in Mathematics, 43, pp.232-242, 2014.
[10] Li, C. & Wang, L., On the translational hull of a type B semigroup, Semigroup Forum, 82, pp. 516-529, 2011.
[11] Li, C.& Wang, L., A proper cover on a right type B semigroup , Journal of South China Normal University, 44, pp.54-57,2012.
[12] Li, C. & Shu, C., Some notes on proper type B semigroups, Journal of Nanchang University, 38, pp. 311-313, 2014.
[13] Li, C., Xu, B. & Huang, H., Fuzzy-t congruences on abundant semigroups, Fuzzy Systems and Mathematics, 28, pp.32-36, 2014.
[14] Li, C. & Xu, B., Fuzzy good congruences on abundant semigroups, Fuzzy Systems and Mathematics, 22, pp.74-78, 2008.
600 ATLANTIC AVE, BOSTON,
MA 02210, USA
+001-6179630233
AIS is an academia-oriented and non-commercial institute aiming at providing users with a way to quickly and easily get the academic and scientific information.
Copyright © 2014 - 2017 American Institute of Science except certain content provided by third parties.